MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 4 LEFT POROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 4 LEFT POROUS; KNEE COMPONENT
Model Number KFTCPC4L
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the left knee always had pain, failure to integrate aseptic loosening.Dr.(b)(6) removed the femur, tibia, poly and keel and patella was kept.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 4 LEFT POROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8922873
Report Number3010536692-2019-01008
Device Sequence Number16206724
Product Code MBH
UDI-Device IdentifierM684KFTCPC4L1
UDI-PublicM684KFTCPC4L1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K061223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2029
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCPC4L
Device Catalogue NumberKFTCPC4L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date06/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR